ArticleYonsei medical journal2007
Docetaxel-induced onycholysis: the role of subungual hemorrhage and suppuration.
Article in Yonsei medical journal, 2007. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 7 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
7 citing papers in PubMed, 23 citations in OpenAlex.
- Multidisciplinary Management of Severe Taxane-Induced Nail Toxicity in a Breast Cancer Patient.Cancer management and research · 2026Article
- Drug-induced cutaneous toxicities in solid tumor oncology: mechanisms, manifestations, and management.Medical oncology (Northwood, London, England) · 2025Review
- Docetaxel-Induced Nail Bed Purpura.Dermatology practical & conceptual · 2023Article
- The Effect of Nail Lacquer on Taxane-Induced Nail Changes in Women With Breast Cancer.Breast cancer : basic and clinical research · 2020Article
- Fingerprint changes among cancer patients treated with paclitaxel.Journal of cancer research and clinical oncology · 2017Article
- Nail alterations as a surrogate marker for the efficacy of low-dose metronomic chemotherapy.Oncology letters · 2013Article
- Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Nail changes are common side effects of taxane chemotherapeutic agents. Docetaxel (Taxotere) is known to cause a great incidence of nail change. Various types of nail changes have previously been reported as a result of treatment with taxanes. We describe 2 cases of severe nail changes induced by docetaxel. The patients had previously been diagnosed with breast cancer and advanced gastric cancer, respectively. During the course of treatment with docetaxel, nail changes became apparent in both patients. Initially, they complained of nail bed purpura. Subungual hematomas with hemopurulent discharge were later observed in several fingers. Drainage of the hemopurulent material occurred spontaneously in our cases, leading to onycholysis. Following drainage, the pain in the nail with subungual hemoprulent material was relieved immediately and spontaneous healing of the patients' nails was noticed after few months. Subungual hemorrhage and suppuration therefore are considered causes of onycholysis and the pain in these patients. Although systemic or topical antibiotics were not used to treat these patients, antibiotics may be also worthwhile to hasten the drainage of the subungual hematomas and suppuration in patients for quick relief of pain.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.